I am on a few antidepressants. Viibryd, Lamictal, ritalin and sinequan for sleep. I am eating alot of chocolate early in the morning. I don't even like chocolate so this is really strange. Do any of these drugs cause this side effect?
18 Apr 2012
Never heard of any of the medications causing a craving for chocolate specifically, but sinequan can cause an increase in appetite or a craving for sweets. Try substituting something healthy but sweet such as fruit for the cravings and see if that won't interrupt the habit.
- Lamictal Drug Information
- Ritalin Drug Information
- Sinequan Drug Information
- Viibryd Drug Information
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
After a great 7 year run on Zoloft with Lamictal, the Zoloft had pooped out. I'm going to start the Viibryd and step down on Zoloft over a week. ...
7 answers • 2 Jun 2013
My doc takes viibryd, and he looks great. Hestarted me on thebeginners pack yesterday. I would like?
... To know if anyone gain wt by trying the starter pack? I HAVE BEEN DEPRESSED MOST ALL MY ADULT LIFE... I STARTED TAKEN ANTIDEPRESSANTS IN ...
2 answers • 28 Nov 2013
Viibryd - I've taken many antidepressants over the past 30 years. My doctor just bumped my Vibyrd up
... to 80mg per day. It definitely helps with my depression but the sexual side effects are unacceptable. Has anyone been on this high dose? It seems ...
1 answer • 14 May 2014
I took antidepressants for 25 yrs then a FNP took me off of them and put me on Xanax three times daily. I went crazy. Got diagnosed as bipolar. Got ...
1 answer • 10 Jul 2014